# SDR DALA2022071404885

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0664, CORROSION ON STRINGER LBL 7.55 STA 1470 AT AFT CARGO COMPARTMENT. (C2) CORRECTIVE ACTION: SUMMARY OF NRC 00297-CORROSION LEVEL 2-STRINGER LBL 7.55 STA 1470 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53- 00-53-2R PROCEDURE 1. (2319396)
